Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalized local Fatou theorems and area integrals

Authors: B. A. Mair, Stan Philipp and David Singman
Journal: Trans. Amer. Math. Soc. 321 (1990), 401-413
MSC: Primary 31B25
MathSciNet review: 974520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a space of homogeneous type and $W$ a subset of $X \times (0,\infty )$. Then, under minimal conditions on $W$, we obtain a relationship between two modes of convergence at the boundary $X$ for functions defined on $W$. This result gives new local Fatou theorems of the Carleson-type for solutions of Laplace, parabolic and Laplace-Beltrami equations as immediate consequences of the classical results. Lusin area integral characterizations for the existence of limits within these more general approach regions are also obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25

Retrieve articles in all journals with MSC: 31B25

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society